Zocor User Reviews

Zocor - User Reviews

Zocor User Reviews

Now you can gain knowledge and insight about a drug treatment with Patient Discussions.

Here is a collection of user reviews for the medication Zocor sorted by most helpful. Patient Discussions FAQs


Comment from: Angela, 35-44 on Treatment for less than 1 month (Patient) Published: December 15

I began taking this drug and within 24 hours experienced, blurred vision, extreme tiredness, low grade headache, muscle ache all over my body, low grade fever, flu like symptoms. I was so tired I was sleeping over 10 hours a day. I am a jogger/runner, I workout with weights and do a cardio workout daily. By taking this drug I have gone from being extremely active to a couch potato. I went to the doctor 3 days later with the same symptoms and she said to continue with the drug. The doctor stated that all cholesteral medicines have the same side affects and just to keep taking it. I went to another doctor who promptly took me off the drug because of these dangersous side affects and we are researching other methods to reduce my cholesteral. At this point I do not know the extent of damage there is to my liver from this medicine. Don't beleive all doctors, get a second opinion.

Related Reading: headache | fever | flu

Comment from: 45-54 Female on Treatment for 1-6 months (Patient) Published: August 31

After 2 1/2 months my wife is experiencing weakness, loss of balance, fatigue, she does not want to get out of bed. She is depressed. She has loss of memory, and perception. She is constantly dropping things. I am a physician and am absolutely convinced that Zocor is the cause. Will get rid of all Zocor pills immediately.

Related Reading: fatigue

Comment from: ladybeck, 55-64 on Treatment for 1-2 years (Patient) Published: March 06

very satified until musceles in legs became so painful could hardly stand-up and walk. Hip and knee Joints became painful.Could only sleep for a hour or so at a time. Felt like i was getting very old very fast and worried about what was happening to me. Depression set in. Started doing research and decided to stop zocor on my own. after only a week began noticing difference. after 3 weeks pain 80% better but still cannot sleep well. Went to dr, and we agreed to stay off zocor for 3 months then re-do blood work. discuss options then. I'm thinking "garlic" or something along those lines.

Related Reading: Depression

Comment from: Mal, 65-74 Female (Patient) Published: December 26

I have only been taking this medication for a week and I am noticing side effects I don't like. I have not been able to sleep properly. I wake up very frequently thorughout the night. I am currently experiencing flu like symptoms and feel feverish. I need to call my doctor to see if these effects would disappear eventually. I am worried.

Comment from: Heartbroken daughter, 75 or over on Treatment for 1-6 months Published: April 18

I'm writing this for my mom. She is in the hospital due to the side effects from this drug. A Kidney specialist has now been called in on the case. She is now being treated for Rhabdomyolysis: A condition in which skeletal muscle cells break down, releasing myoglobin (the oxygen-carrying pigment in muscle) together with enzymes and electrolytes from inside the muscle cells. The risks with rhabdomyolysis include muscle breakdown and kidney failure since myoglobin is toxic to the kidneys. My mother, age 76 went from driving, going to church, going to the mall, going to her grandson's Tennis matches to having be lifted in and out of bed, walk with a walker, severe leg cramps, no mobility hardly at all now. I went to see her yesterday and she can't hardly feed herself. It's heartbreaking to see her suffer like this. I'm sharing this so you will be informed and hopefully not suffer like my mom.

Related Reading: Rhabdomyolysis | kidney failure

Comment from: ginny, 45-54 on Treatment for 1-6 months (Patient) Published: March 21

I can barely move. I am so stiff and sore no matter what I do. I am moving like an ancient person. I have been on it for several months so I do not know if it is helping my cholesterol but I can not spend the rest of my life feeling this way. And it is getting worse. Whenever I stand I have to pause for a moment to get going. I feel like the scarecrow in the Wizard of Oz. This is horrible. I am going to work harder to lose more weight and eat better. I am only 54 years old and this medication is really really hurting me. I am going to take a break and see what happens with my muscle aches.I even get shooting pains when I am driving. I do work out and in the garden but this is really bad. So I do get stiff and sore. But this is horrible.

Comment from: huskerkate, 55-64 on Treatment for 1-6 months (Patient) Published: May 12

The medication was effective in lowering my cholesterol. However, IT WAS MORE EFFECTIVE IN GIVING ME PERMANENT PERIPHERAL NEUROPATHY! It has been a couple of years since I took Zocor for about 3 mo. I then figured out what was causing the needle/pin/burning in my feet, mostly at night. I took myself off and saw an immediate decrease. My dr. did not really believe me, I could tell, and put me on lipitor. Almost immediately the above symptoms came screaming back. I stopped after three days. I no longer take any statin, but the neuropathy is still there, just less...but enough to ruin most nights sleep. Sometimes, I just have to get up and walk. I have tried every neuropathy foot cream, they are not much help. I could take another prescription: Lyrica and did for a short time. But, I am frightened of any drug now. I stopped it for fear of adding to problems. The only thing that helps much is 600 mg. of alpha lipoic acid. I am furious that doctors don't know and don't seem to think it matters because all have been sold a bill of goods re: cholesterol. Is it worth it? I don't think so. At 240 reading, who knows? Maybe that is normal for me. No heart attack history in my family. But now, I fear I will never have another decent night's sleep the rest of my life. I am a 64 year old female with no other significant health issues.

Related Reading: PERIPHERAL NEUROPATHY | lipitor | Lyrica


Patient Comments are not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on RxList. The opinions expressed in the comments section are of the author and the author alone. RxList does not endorse any specific product, service or treatment.

Alert If you think you have a medical emergency, call your doctor or 911 immediately.


Report Problems to the Food and Drug Administration

You are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.


Cholesterol Management

Tips to keep it under control.

advertisement
advertisement
Use Pill Finder Find it Now See Interactions

Pill Identifier on RxList

  • quick, easy,
    pill identification

Find a Local Pharmacy

  • including 24 hour, pharmacies

Interaction Checker

  • Check potential drug interactions
Search the Medical Dictionary for Health Definitions & Medical Abbreviations

NIH talks about Ebola on WebMD